# SDR 98ZZZX3308

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Condition: Damaged
- Location: Stall
- Component: Smithsind
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED OVERHAULED STALL DETECTOR PRIOR TO INSTALLATION IN AIRCRAFT.  STALL DETECTOR DID NOT MEET MAINTENANCE AND MANUAL PUBLISHED SPECIFICATIONS.  THESE UNITS ARE SENSITIVE TO SHOCK.  SUSPECT SHIPPING MAY HAVE CAUSED OUT OF LIMIT CONDITION.
